Remarks on the controllability of parabolic systems with non-diagonalizable diffusion matrix - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete and Continuous Dynamical Systems - Series S Year : 2023

Remarks on the controllability of parabolic systems with non-diagonalizable diffusion matrix

Abstract

The distributed null controllability for coupled parabolic systems with non-diagonalizable diffusion matrices with a reduced number of controls has been studied in the case of constant matrices. On the other hand, boundary controllability issues and distributed controllability with non-constant coefficients for this kind of systems is not completely understood. In this paper, we analyze the boundary controllability properties of a class of coupled parabolic systems with nondiagonalizable diffusion matrices in the constant case and the distributed controllability of a 2 × 2 non-diagonalizable parabolic system with space-dependent coefficients. For the boundary controllability problem, our strategy relies on the moment method. For the distributed controllability problem, our findings provide positive and negative control results by using the Fattorini-Hautus test and a fictitious control strategy.
Fichier principal
Vignette du fichier
DGBS_Nondiagonalizable.pdf (343.85 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-03772372 , version 1 (08-09-2022)

Identifiers

Cite

Michel Duprez, Manuel González-Burgos, Diego Souza. Remarks on the controllability of parabolic systems with non-diagonalizable diffusion matrix. Discrete and Continuous Dynamical Systems - Series S, 2023, 16 (6), pp.1346-1382. ⟨10.3934/dcdss.2023086⟩. ⟨hal-03772372⟩
40 View
27 Download

Altmetric

Share

Gmail Facebook X LinkedIn More